# SDR IPXA2019063043894

- Difficulty date: June 29, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 20,491 hours, 12,893 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57260306200
- Condition: Corroded
- Location: Lt Winglet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR LT WINGLET CORRODED AT CENTER STATIC WICK BASE. ACCOMPLISHED BLEND OUT REPAIR ON LT WINGLET SKIN AT CENTER STATIC WICK BASE PER EA# 300-5720-01-A7819 I/R AND EO A300-5720-73049-A.
